| Catalog Number |
6720220007 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during cleaning of the device in the sterile processing department at the user facility, silver coating material was coming off the device tips, posing the risk of material being lost in a surgical site.There were no adverse consequences related to this event.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.H3 other text : device not available for evaluation.
Event or Problem Description